# SDR 39LA2014061672

- Difficulty date: June 16, 2014
- Submitted: June 17, 2014
- Operation: Air carrier
- Aircraft: N850AR
- Make and model: Skrsky S92A
- Aircraft serial: 920140
- Aircraft time: 3,201 hours, 4,573 cycles
- Engine: Ge CT78A
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 9231004802105
- Part serial: 4848
- Condition: Failed
- Location: Apu
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

INTERMITTENT APU FIRE WARNING DETECTION LIGHT ILLUMINATING IN FLIGHT.  AFTER LANDING ACCOMPLISHED FULL POWER DOWN OF ACFT.  POWERED ACFT BACK UP & APU FIRE WARNING DETECTION LIGHT CONTINUES TO BE INTERMITTENT ON GND.  R & R APU FIRE WARNING DETECTION SENSOR IAW AMM 26-11-02.
